MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Skin Discoloration (2074); Obstruction/Occlusion (2422); Pallor (2468); Blister (4537)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 a healthcare provider reported injecting 0.6 cc of evolysse smooth into a female patient in the lips using a superficial, linear threading technique with a 30 gauge needle.The patient experienced slight blanching in the upper right lip tissue along with a hematoma.Treatment with ice and arnica were administered prior to the patient leaving the office.The same day as the injection, at approximately 8:30 pm, the patient notified the injecting physician and reported pain and discoloration in the upper lip and perioral area.The patient returned to the office immediately and a vascular occlusion was confirmed by the hcp.Symptoms included delayed capillary refill, pain and tissue blanching.Heat and massage to the affected area was performed and the patient was injected with 2 vials of hylenex.Following treatment, the hcp observed the skin color and capillary refill returned to normal.The patient returned home.On the (b)(6) 2026 the patient reported her symptoms had returned and a blister had formed on the upper lip.The patient was sent for an ultrasound.The hcp stated the ultrasound showed the vascular occlusion was not fully resolved.The hcp injected the upper lip with 2 additional vials of hylenex.The hcp continued the vascular occlusion protocol of heat and vigorous massage for the next few hours until the tissue returned to normal.The patient underwent two hyperbaric oxygen treatments following which the hcp reported a full resolution of the vascular occlusion with tissue fully perfused, pink and capillary refill returned to normal.The blister is scabbing and healing.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The batch release form was reviewed and the device met all specifications prior to release.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.(b)(4).

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24967511
Report Number3015260155-2026-00009
Device Sequence Number10496225
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)270630(10)S2252450013
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2026
Report Date (Section F) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2252450013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/14/2026
Event Location Other
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/23/2026